Thumbnail
Access Restriction
Open

Author Thapa, Prakash ♦ Sharma, Rajasee
Editor Inada, Toshiya
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2017
Language English
Abstract Development of manic symptoms during treatment with atypical antipsychotics can be a troublesome side effect that has been described with most atypical antipsychotics. However, reports of amisulpride induced mania have been rare. Here, we report the case of an 18-year-old male patient diagnosed with schizophrenia, who developed manic symptoms while on treatment with amisulpride. While previous reports have described occurrence of mania within days to three months of treatment with amisulpride, we report a case where manic symptoms occurred after around eight months of therapy. We have also attempted to describe the possible risk factors based on the available case studies.
ISSN 2090682X
Learning Resource Type Report
Publisher Date 2017-10-09
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 20906838
Journal Case Reports in Psychiatry
Volume Number 2017
Page Count 2


Open content in new tab

   Open content in new tab